A commutator representation of Painlevé equations

Research output: Contribution to journalArticle

18 Scopus citations

Abstract

This paper further develops the connection between partial differential equations solvable by inverse scattering methods and ordinary differential equations of Painlevé type. The main result given here is that Painlevé equations have a concise algebraic formulation [L,B] = L when written in the Lax representation.

Original languageEnglish (US)
Pages (from-to)1016-1018
Number of pages3
JournalJournal of Mathematical Physics
Volume21
Issue number5
StatePublished - Dec 1 1979

    Fingerprint

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this